# SDR UIEA2019081635053

- Difficulty date: August 12, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: J1437P1127
- Condition: Leaking
- Location: Oil Sump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENG SN: 707422 LPT D-SUMP COVER OIL SEEPING EXIST.( REPLACED D-SUMP COVER PACKING WITH NEW PART IAW 71-00-00-795-034. PERFORMED ENG IDLE LEAK CHECK. RESULT CONDITION CHECK NORMAL AND NO LEAK FOUND IAW AMM  72-53-02-004-001 & AMM 72-53-02-404-004  )
